# SDR SWAA2021122742355

- Difficulty date: November 10, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: IN THE FWD CARGO AREA; ON THE FLOOR SUPPORT ANGLE ON TOP OF STATION 500D; THERE ARE AREAS OF CORROSION FROM LBL 24 TO RBL 24. ; / [01] FOUND TO BE OUT OF LIMITS. PER SRM 53-00-53-1A-2.; [02] INSTALLED NEW FLOOR SUPPORT ANGLE IAW SRM 51-40-02.; [03] C/W
